# SDR USAASB97276

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - AFT PASSENGER DOOR EXIT SIGN LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERIES.  OPERATIONAL CHECK GOOD.  (M)
